AGH FEEL Terrible Leaving Provigil Behind

Discussion in 'Fibromyalgia Main Forum' started by Islebabe, Feb 28, 2007.

  1. Islebabe

    Islebabe New Member

    I went off the Provigil today! I feel awful, just terrible. I pray this makes the sores and ulcers go away.
    Because I have a huge ulcer on my tongue and the sores on my face are itching like crazy once again.!!!
    Islebabe/was Imasleephelp

    Dear girlies~~

    Didn't stop cold. When I went off I had tapered down to a half. But the last 3 days 5th, 6th and today the 7th I feel as if the old CFS is returning all the way. All I want to do is stay in bed. I'm exhausted.

    I asked the What did You Do Board about the Green probiotic drink in the store that is a powder, do ya'll know if that is where the people got there stuff?
    Thanks for caring gals~~Islebabe
    [This Message was Edited on 03/07/2007]
  2. PVLady

    PVLady New Member

    My gosh, do you feel Provigil caused these problems?

    Do you think you should taper off instead of stopping cold?